MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7605-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating during use of the smiths medical cadd extension set, the customer noticed medical fluid was leaking from the connection part.No patient consequences were reported.No adverse effects were reported.
 
Additional Manufacturer Narrative
Other text: h6: event problem and evaluation codes: updated after device evaluation h10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Sample received: one (1) sample was received from p/n 21-7605-24 l/n 3965608 in used conditions, with its original open packaging.Leak test: sample was tested using a syringe with colored water.Results: during the test, leak was found between luer and tube.The complaint is confirmed.The cause of the reported problem was traced to the manufacturing process.Root cause is lack of solvent by not followed to procedure pm-417 rev.109 ?assembly, extension set? section 4.0 ?bond male luer to long tube with clamp?.Awareness notification was made to production personnel in order to explain the importance to adherence or following in the procedure pm-417 rev.109 ?assembly, extension set? section 4.0? bond male luer to long tube with clamp?, by quality engineer on 07/sep/2021.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
david halverson
6000 nathan lane north
akasaka, minato-ku, tokyo
minneapolis, MN 55442
MDR Report Key12158013
Report Number3012307300-2021-07157
Device Sequence Number3819807
Product Code FPA
UDI-Device Identifier10610586044113
UDI-Public10610586044113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2022
Device Model Number21-7605-24
Device Catalogue Number21-7605-24
Device Lot Number3965608
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown